# SDR IPXA2016050202862

- Difficulty date: April 25, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE114
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LEFT INBD FLAP VANE UPPER SURFACE IS CHAFED.  REPAIRED CHAFED LT INBD FLAP VANE UPPER SURFACE IAW SRM 57-50-80, REPAIR 2, FIG 201.
